# SDR SWAA2025111222383

- Difficulty date: October 7, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LIGHT LENS ON OVERHEAD STOWAGE BIN RH SIDE AT PASSENGER CABIN (8 EA).   REPLACED EMERGENCY LIGHT LENS ON OVERHEAD STOWAGE BIN RH SIDE AT PASSENGER CABIN (8 EA) IAW AMM 33-51-03-960-801 STEP 2.D(3)(A) AND STEP 2.D(3)(C).
